Benutzer: Gast  Login
Dokumenttyp:
Zeitschriftenaufsatz 
Autor(en):
Barndorff-Nielsen, O.E. and Stelzer, R. 
Titel:
Multivariate supOU processes 
Abstract:
Univariate superpositions of Ornstein–Uhlenbeck-type processes (OU), called supOU processes, provide a class of continuous time processes capable of exhibiting long memory behavior. This paper introduces multivariate supOU processes and gives conditions for their existence and finiteness of moments. Moreover, the second-order moment structure is explicitly calculated, and examples exhibit the possibility of long-range dependence. Our supOU processes are defined via homogeneous and factorizable...    »
 
Stichworte:
Lévy bases; long memory; normal matrices; Ornstein–Uhlenbeck-type processes; positive semi-definite stochastic processes; second-order moment structure; stochastic differential equation 
Zeitschriftentitel:
Annals of Applied Probability 
Jahr:
2011 
Band / Volume:
21 
Heft / Issue:
Seitenangaben Beitrag:
140-182 
Reviewed:
ja 
Sprache:
en 
TUM Einrichtung:
Lehrstuhl für Mathematische Statistik 
Format:
Text